# SDR SWIA200717830

- Difficulty date: February 16, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 6,042 hours, 3,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ALL WINDSHIELD AND SIDE WINDOWS CRACKED ON THE TAKEOFF ROLL.  REPLACED ALL FOUR COCKPIT WINDOWS IAW CRJ MM 56-11-01, 56-12-07 AND RII 56-220-1000 STEPS 1 THROUGH 7 AND 9.  LEFT WINDSHIELD P/N OFF: 601R33033-17 S/N OFF: 04202H1409.  RIGHT WINDSHIELD P/N OFF: 601R33033-18 S/N OFF: 04135H4893.  LEFT SIDE WINDOW P/N OFF: 601R33033-19, S/N OFF: 0419H9504.  RIGHT SIDE WINDOW P/N OFF: 601R33033-20  S/N OFF: 04199H1301.
